# SDR ASAA2013040794405

- Difficulty date: April 7, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 61,421 hours, 34,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C33896127
- Condition: Corroded
- Location: Bs 700-724
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL CUT OUT VERTICAL WEB CORRODED AFT SIDE 6 O`CLOCK TO 9 O`CLOCK POSITION.  REPAIRED VERTICAL WEB IAW EA 400 53EA 10105 REV NEW ISSUED DATE 09APR13.
